# SDR USAA2011122800023

- Difficulty date: December 10, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT AFT LAV FLOOR SUPPORT BEAM BETWEEN BS 986 TO BS 1016, LBL 12.  REPLACED LEFT AFT LAV FLOOR SUPPORT BEAM BETWEEN BS 986 TO BS 1016, LBL 12 IAW B737 SRM 51-40-02-0G FIG 2.
